# SDR SWAA2023083094945

- Difficulty date: July 26, 2023
- Submitted: August 30, 2023
- Operation: Air carrier
- Aircraft: N7843A
- Make and model: Boeing 737752
- Aircraft serial: 35786
- Aircraft time: 53,221 hours, 28,366 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: NOTREPORTED
- Condition: Corroded
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION TRAILING EDGE SUPPORT BRACKET BONDING JUMPER AT RT WING 2023-461428<[01] REPLACED SUPPORT BRACKET BONDING JUMPER AT RT WING IAW B737-700 AMM 28-22-41-000-801 STEP 2.H(8) UP TO 2.H(12) AND B737-700 AMM 28-22-41-400-801 STEP 3.H(17) UP TO 3.H(22)(A);(B). TOOL USED: BONDING METER  P/N: 620LK S/N: 22A3530 DUE DATE: 07-MAR-24;[02] COMPLETED RESISTANCE CHECK OK
